# SDR REXA2021031100120

- Difficulty date: February 16, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 25,056 hours, 25,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R65005117
- Condition: Dented
- Location: Bs 700 S17-18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RIGHT AFT FUSELAGE JUST AFT OF FS 700.0 BETWEEN STRINGERS 18R AND 17R.  REPAIRED DENT ON RH SIDE OF FUSELAGE JUST AFT OF F.S 700.0 BETWEEN R 18R AND 17R IAW CRJ 200 SRM 53-00-31.
